JournalszaaVol. 13, No. 1pp. 137–153

Extending Chains of Factorizations and Minimal Negative Signatures

  • Tiberiu Constantinescu

    University of Texas at Dallas, United States
  • Aurelian Gheondea

    Bilkent University, Bilkent, Ankara, Turkey
Extending Chains of Factorizations and Minimal Negative Signatures cover
Download PDF

Abstract

We compute the minimal negative signature for a problem of extending chains of factorizations in spaces with indefinite inner product spaces. As an application, we obtain a formula for the minimal negative signature of Hermitian completions of tridiagonal partial block matrices.

Cite this article

Tiberiu Constantinescu, Aurelian Gheondea, Extending Chains of Factorizations and Minimal Negative Signatures. Z. Anal. Anwend. 13 (1994), no. 1, pp. 137–153

DOI 10.4171/ZAA/520